Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A density version of Cobham’s theorem

Tom 192 / 2020

Jakub Byszewski, Jakub Konieczny Acta Arithmetica 192 (2020), 235-247 MSC: Primary 11B85; Secondary 11A63, 37B10, 68Q45, 68R15. DOI: 10.4064/aa180626-13-1 Opublikowany online: 8 November 2019

Streszczenie

Cobham’s theorem asserts that if a sequence is automatic with respect to two multiplicatively independent bases, then it is ultimately periodic. We prove a stronger density version of the result: if two sequences which are automatic with respect to two multiplicatively independent bases coincide on a set of density one, then they also coincide on a set of density one with a periodic sequence. We apply the result to a problem of Deshouillers and Ruzsa concerning the least nonzero digit of $n!$ in base $12$.

Autorzy

  • Jakub ByszewskiFaculty of Mathematics and Computer Science
    Institute of Mathematics
    Jagiellonian University
    Stanisława Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail
  • Jakub KoniecznyEinstein Institute of Mathematics
    Edmond J. Safra Campus
    The Hebrew University of Jerusalem
    Givat Ram, Jerusalem, 9190401, Israel
    and
    Faculty of Mathematics and Computer Science
    Institute of Mathematics
    Jagiellonian University
    Stanisława Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek